No Cover Image

Journal article 603 views

Cosmology of bigravity with doubly coupled matter

D. Comelli, M. Crisostomi, K. Koyama, L. Pilo, G. Tasinato, Gianmassimo Tasinato

Journal of Cosmology and Astroparticle Physics, Volume: 2015, Issue: 04, Pages: 026 - 026

Swansea University Author: Gianmassimo Tasinato

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1088/1475-7516/2015/04/026

Published in: Journal of Cosmology and Astroparticle Physics
Published: 2015
URI: https://cronfa.swan.ac.uk/Record/cronfa21637
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 04
Start Page: 026
End Page: 026